# SDR ASAA0010040

- Difficulty date: March 16, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHT RECEIVER AT ROW 11 WOULD NOT TEST.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
